# SDR MASA2011120864168

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 30,131 hours, 31,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD & AFT OVERWING EMERGENCY LIGHTS INOP.  R2 RT FWD & AFT OVERWING EMERGENCY LIGHTS.
